MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036128300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the basilar tip aneurysm procedure, the subject coil deployed prematurely inside the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.D4 gtin - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil delivery wire was noted to be kinked/bent.The main coil was noted to be broken/fractured.The main coil was noted to be kinked/bend and stretched.The distal broken-off part of the main coil was found stuck inside the microcatheter.The coil introducer sheath was not returned.The suture was broken and was not returned.Functional inspection was not conducted.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that for the second coil in the complaint, the physician was using a new microcatheter and the coil deployed inside of it as he was attempting to deliver it to the treatment site.Additional information received also reported that the coil kinked inside the microcatheter.The physician was unclear whether it was the coil or the catheter that malfunctioned.After the reported event, the physician opened another microcatheter and a coil and was able to deploy that and several other coils.The device was returned for analysis, and it was noted that the main coil was severely damaged.It was noted that the coil had separated due to a fracture to the main coil.The coil was also noted to be kinked, heavily stretched and the suture was no longer present.An assignable cause of procedural factors will be assigned to the reported events: ¿main coil prematurely detached/separated during use¿, ¿main coil kinked/bent¿ and to the analyzed events: ¿main coil kinked/bent¿, ¿main coil stretched¿, ¿main coil suture damage¿ and ¿main coil broken/fractured during use¿.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the analyzed event: ¿coil delivery wire kinked/bent¿ as the complaint appears to be associated with handling of the product or portion of the product during the procedure / upon removal of the product from the packaging / preparation of the product prior to use.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 8MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22386709
Report Number3008881809-2025-00375
Device Sequence Number7101268
Product Code HCG
UDI-Device Identifier07613327004649
UDI-Public(01)07613327004649(17)291012(10)25212543
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036128300
Device Lot Number25212543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 CATHETER (STRYKER).
Patient SexUnknown